# SDR DL72K961813

- Difficulty date: July 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N415DA
- Make and model: Boeing 727232
- Aircraft serial: 21257
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 1303
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND TWO 1.5 INCH CRACKS AT LOWER LT AND RT CORNERS OF VERTICLE WEB AT STA 1303 ABOVE THE 'S' DUCT.  REPAIRED PER SRM 53-10-4, FIG 17.
